Zyrtec withdrawl symptoms?
- 16 Sep 2013 by jetta6716
How do you stop taking Zyrtec without the withdrawl itching
16 Sep 2013
I have never had a problem stopping an antihistamine. I take zyrtec for itching, and if I don't take it all that happens is the itching comes back. We don't build a dependence to antihistamines, and you should be able to just stop it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What does the 'D' stands for?
1 answer • 23 Aug 2009
How long does it take to get to the stage where you will go through withdrawl symptoms when you stop using the Fentanyl patch? I have been using ...
2 answers • 19 Dec 2009
I've been on Zyrtec for many years, and every time I tried to stop, I got hives within a couple of days. The hives go away when I go back on the ...
1 answer • 17 May 2013
My kid was prescribed Miralax (for 4 to 6 weeks) to improve his bowel movement. He has allergy symptoms likd running nose, watery eyes. Earlier when ...
2 answers • 4 Mar 2014
In March I did my two treatments. I've been taking Zyrtec to prevent all remaining symptoms and it has worked very well. Since then, I've ...
1 answer • 23 May 2014